Sur une généralisation du concept de promenade aléatoire sur la droite réelle
Annales de l'institut Henri Poincaré. Section B. Calcul des probabilités et statistiques, Volume 6 (1970) no. 3, pp. 249-269.
@article{AIHPB_1970__6_3_249_0,
     author = {Janssen, Jacques},
     title = {Sur une g\'en\'eralisation du concept de promenade al\'eatoire sur la droite r\'eelle},
     journal = {Annales de l'institut Henri Poincar\'e. Section B. Calcul des probabilit\'es et statistiques},
     pages = {249--269},
     publisher = {Gauthier-Villars},
     volume = {6},
     number = {3},
     year = {1970},
     mrnumber = {293728},
     zbl = {0261.60055},
     language = {fr},
     url = {http://www.numdam.org/item/AIHPB_1970__6_3_249_0/}
}
TY  - JOUR
AU  - Janssen, Jacques
TI  - Sur une généralisation du concept de promenade aléatoire sur la droite réelle
JO  - Annales de l'institut Henri Poincaré. Section B. Calcul des probabilités et statistiques
PY  - 1970
SP  - 249
EP  - 269
VL  - 6
IS  - 3
PB  - Gauthier-Villars
UR  - http://www.numdam.org/item/AIHPB_1970__6_3_249_0/
LA  - fr
ID  - AIHPB_1970__6_3_249_0
ER  - 
%0 Journal Article
%A Janssen, Jacques
%T Sur une généralisation du concept de promenade aléatoire sur la droite réelle
%J Annales de l'institut Henri Poincaré. Section B. Calcul des probabilités et statistiques
%D 1970
%P 249-269
%V 6
%N 3
%I Gauthier-Villars
%U http://www.numdam.org/item/AIHPB_1970__6_3_249_0/
%G fr
%F AIHPB_1970__6_3_249_0
Janssen, Jacques. Sur une généralisation du concept de promenade aléatoire sur la droite réelle. Annales de l'institut Henri Poincaré. Section B. Calcul des probabilités et statistiques, Volume 6 (1970) no. 3, pp. 249-269. http://www.numdam.org/item/AIHPB_1970__6_3_249_0/

[1] K.L. Chung, Markov chains with stationary transition probabilities, Springer, Berlin, 1960. | MR | Zbl

[2] J.-P. Dreze, Problème de la ruine en théorie collective du risque, I et II. Cahiers du C. E. R. O., 10, 1968, 127-173 et 227-246. | MR | Zbl

[3] W. Feller, An introduction to probability theory and its applications. Vol. 2, Wiley, New York, 1966. | MR | Zbl

[4] J. Janssen, Les processus (J-X). Cahiers du C. E. R. O., 11, 1969. | MR | Zbl

[5] J. Keilson and P.M.G. Wishart, A central limit theorem for processes defined on a finite Markov chain. Proc. Camb. Phil. Soc., 60, 1964, 547-567. | MR | Zbl

[6] D.V. Lindley, The theory of queues with a single server. Proc. Camb. Phil. Soc., 48, 1952, 277-289. | MR | Zbl

[7] H.D. Miller, Absorption probabilities for sums of random variables defined on a finite Markov chain. Proc. Camb. Phil. Soc., 58, 1962, 286-298. | MR | Zbl

[8] E. Parzen, Stochastic processes, Holden-Day, San Francisco, 1962. | MR | Zbl

[9] R. Pyke, Markov renewal processes: definitions and preliminary properties. Ann. Math. Stat., 32, 1961, 1231-1242. | MR | Zbl

[10] F. Spitzer, The Wiener-Hopf equation whose kernel is a probability density. Duke Math. J., 24, 1957, 327-344. | MR | Zbl

[11] F. Spitzer, Principles of Random Walk. Van Nostrand, New York, 1964. | MR | Zbl